# SDR W8PA970678

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 328 - BS 344, RBL 11, WL 208.  ORIGINAL THICKNESS .080 INCH.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 53-20-02.  (X)
